# SDR ASAA2020081233024

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,521 hours, 7,908 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K0133
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 212 hours, 63 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 PUMP LOW PRESSURE LIGHT ILLUMINATED.  QRH CHECKLIST COMPLETE BY TURNING OFF ENG 2 HYD PUMP.  GROUNDED - YES.  REMOVED & CLEANED PRESSURE SWITCH.  NOTED NR 2 ENGINE LOW PRESSURE LIGHT STAYS ILLUMINATED & ENGINE ONLY PRODUCES 90 PSI DURING MOTORING.  B737-900 AMM TASK 29-11-51-000-801 CASE DRAIN FILTER REMOVED, INSPECTED AND FOUND TO BE CONTAMINATED.  REMOVED AND REPLACED SYSTEM B ENGINE DRIVEN PUMP, PER AMM 29-11-51.  REMOVED AND REPLACED ENG NR 2 EDP CASE DRAIN FILTER MODULE, PER AMM 29-11-51.  REMOVED AND REPLACED ENG NR 2 EDP HYD SUPPLY LINE, PER B737-900 FIM 29-10 TASK 813.  PERFORMED HYD SYSTEM "B" FLUSHING, PER AMM 29-11-00-170-801.  ALL CHECKS NORMAL.  NO DEFECTS NOTED AT THIS TIME, A/C OK FOR SVC.
